How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17770
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I may have taken more than the daily limit for

Customer Question

i may have taken more than the daily limit for aceteminophine
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I didn't realize i was taking percocet 7.5/325 I think i took 20 pills tolal I thought they were ibuprofen and I had a migrane
JA: Is the headache episodic or daily? And what about nausea?
Customer: not daily just in the last two days
JA: Anything else in your medical history you think the doctor should know?
Customer: no not really I've smoke weed before but thats it Ive never had a migraine before and was having to work
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Saha replied 1 month ago.

Hello!
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.

Customer: replied 1 month ago.
Im really nervous and worried about this.
Customer: replied 1 month ago.
I dont feel anything but these are pills that my wife regular takes and we got the bottles mixed up
Expert:  Dr. Saha replied 1 month ago.

When did you take them?

Over how many hours?

Customer: replied 1 month ago.
Over the course of two days I think that I've had about 20 the first time
Customer: replied 1 month ago.
I've never had this many before i thought they were the extra strength advil
Expert:  Dr. Saha replied 1 month ago.

Please wait.
I am writing your answer.
It can take a couple of minutes.

Customer: replied 1 month ago.
Ok
Expert:  Dr. Saha replied 1 month ago.

Thank you for all the information,
I am sorry for late reply.
There was a problem with connection.
You have taken 325x 20= 6.5 g in 2 days.
Maximum recommended dose in a day is 4 g.
Symptoms of toxicity is usually felt when dose exceeds 7.5 g in a single day.
I feel you have not taken the toxic dose.
Still, you can take an examination by doctor.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your good health.
Please rate my answer excellent if you are satisfied with it.
Regards.

Customer: replied 1 month ago.
It might have been more like 29
Customer: replied 1 month ago.
I feel fine I don't feel sick at all
Expert:  Dr. Saha replied 1 month ago.

If you have taken 29, you have crossed the daily limit.
I would suggest to take an examination by doctor.
Though you do not have symptoms, a blood level can be checked to confirm your safety.

Customer: replied 1 month ago.
Ok I'll check t out
Customer: replied 1 month ago.
will they just check my blood and if I'm good then i go home?
Expert:  Dr. Saha replied 1 month ago.

Usually symptoms or liver toxicity appear after ingestion of 7.5 -10 g in a day.

Still, it is safer to take an examination.

Customer: replied 1 month ago.
Damn i feel good. Should I wait until i feel bad to go?
Expert:  Dr. Saha replied 1 month ago.

Symptoms may not appear early, it can come after sometime.

I feel you should not wait to get the blood level checked.

If it is OK, they will discharge you to go home.

Customer: replied 1 month ago.
they check my blood level and if its not toxic they send me home?
Expert:  Dr. Saha replied 1 month ago.

Yes.